# SDR DALA2019061903653

- Difficulty date: June 19, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 83,162 hours, 64,102 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT HAD A 3 INCH CRACK AT THE AFT O/B EDGE.  REMOVED #3 SLAT REF WORKCARD 2700-4224-RH-03 JOB 000-0001. COMPLETED #3 R/H SLAT INSTALL AND ADJUST REF AMDS CARD #2700-4224-RH-03. SLAT, RH INTER OFF 88-2780-9-0008 09502 ON 88-2780-9-0008 00041.
